# SDR 9722039996

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Binding
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT WAS RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT NOSE GEAR  DOOR FOLLOW-UP CABLE BINDING.  ADJUSTED BOLT AT DOOR END, RESAFETIED AND LUBRICATED NOSE GEAR.  OPERATIONAL CHECK NORMAL ON GEAR CYCLE.  AIRCRAFT RETURNED TO SERVICE.
